# SDR 96ZZZX459

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130UE
- Make and model: Beech 1900C
- Aircraft serial: UC130
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPI - DURING VISUAL INSPECTION OF AREA 'A' AS REQUIRED BY AD 95-12-18,  A CRACK WAS FOUND.  THE RIGHT ENGINE TRUSS WAS REPLACED WITH SERVICEABLE.
